Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Mental Health
Health Discussion Forum

 If you were feeling suicidal?
What could someone say to you that would have a positive impact?...


 What is the best thing to relax?
Sometimes it seems like I feel too much...too much pain. With my problems and other issues that end up in my thoughts. How can i become a more relaxed person?...


 Problem?!!!!??!?!?!?!?!
Im 16 yr old male, and need help... i talk like a girl and act more like one more than i do a dude.... how can i talk and act more like a dude... because i feel stupid... and yes im sure im male lol, ...


 What will be the effect of doing masterbration daily?
what are the effects of doing masterbration more?...


 Terrified of flying....what will help me to calm down, i need a miracle cure?
so sure that whatever plane i get on will come down....please help me conquer this fear....


 Ways to stop thoughts of Suicide, and Depression, No Thearopy/tell someone.?
please I need help but not from my mom/teachers or a theropist. and please don't report this question this is real, I need ways to deal with this. Please.

I would never Commit Suicide ...


 Heath Ledger was on Ambien. Have any of you been on it?
Ambien is a TERRIBLE drug....I was put on it against my will once in a hospital, and it caused terrible hallucinations that ruined my life, basically. I have talked to others who have used it who ...


 What are you angry about today?
...


 Commit suicide.?
What is the best way to commit suicide?
Additional Details
"Billy" i really want to know....


 Wot does the word disorder mean?
...


 Could I be bi-polar?
I'm 14 years old and I think I could be bi-polar. I know that when you're bi-polar you go from being really happy to suddenly really depressed. I'm not sure I'm ever really happy, ...


 I swear i here voices...?

Additional Details
no, voices meaning people talk directly to me, but no ones there. i also see things......


 Do I tell my boss I'm Bipolar?
Just returned to work after a very long 9-year absence very ill living with BP. These years were filled with black depression, a myriad of medications, too many ECT's and hospitalizations. B...


 I have work, friends, family, husband, volunteer work, hobbies, intelligence,so why life still empty?
...


 What anti-depressants and/or anti-anxiety are you taking and are working wonders for you?
...


 Is second cousins to close to have normal children ? genetic abnormal children?
...


 What should I do?
I feel really depressed, and I have for a long time. I just don't have the motivation to get up and move some days. I can't get my work done. I don't have any friends. I've felt ...


 Does anyone know which depression medicine has the least side effects?
...


 Do you have any tips for dealing with nervousness?
I usually give a pretty good performance in exams and interviews as long as I don't get worked up and nervous. If I perceive myself becoming even slightly nervous, I mess up.

The ...


 Dou think kids put ore stress on adults or do adults put more stress on kids?
...



Lucky L
Do anti depressants seem to make you apathetic (feel like you just don't care about anything)?
In my case it seems they do.
                     




terrifiker
yes, but- WHO CARES?!?


kittywink
yes that's how it is for me, also


Diana K
Rating
about 25 years ago my doctor put me on anti-depressants and i felt numb from the neck up. i couldn't feel happy sad angry or anything. last year my doctor wanted to put on a different kind of anti depressant. i threw the prescription out and changed doctors. that was probably a mistake. if my doctor thought i needed to be medicated i probably did. ask you doctor if this is just a short term side effect of the drug.


megant
Rating
I have been on several different meds and the only one that ever did that to me was Prozac. I am taking it again though for post partum depression and it hasn't had the same effect. I think it just depends on the person and the medication.


skittles
Rating
Yeah, i like that feeling....hehe j/k


sx_rx_rocknroll
well that sounds like depression


somedays_lovely_dreamer
Rating
Anti-depressants CAN make you apathetic. Try to switch prescriptions or find non-chemical ways to beat depression. Regular exercise and social groups can beat most depression better than pills. Most people who are given drugs do not actually need them. The apathy may be your body's way of telling you just that.


daljack -a girl
No....I now feel like someone washed some very dirty windows and I can see sunshine again. I love how I feel now. I feel normal.

You may need your medication either adjusted or changed altogether.


The one who knows
i did for me, but i think it really depends on what you are taking. it also made me restless.


51ain'tbad
Rating
Sometimes they do, maybe you are taking the wrong dosage or need to go to a different kind. It took me 3 different meds to get one that worked for me without side effects. good Luck.


ah64dtk
thats how i feel normalily.


Mitchell B
Of course. It is a drug. It is just a legal drug. And things like marijuana are illegal. But both are classified as drugs. I was on prozac before when I was diagnosed with depression and I just stopped taking it. It would try and kill my emotions and I could not have that. Then I was hanging out with a friend who's girlfriend is a nurse and she told me that study with that drug actually can make people suicidal. And it is for depression. Go figure.

PEACE!


just me
I don't think so. Ask your doctor, you may need to have the dosage adjusted.


char g
I don't know how long that you have been on them but that should not happen. They are only to stable your depression not make you forget and act like you don't care about anything.


mark h
Rating
Depends on the antidepressant. SSRI's (Prozac, Zoloft, Paxil, Lexapro) often cause apathy as can effexor. Wellbutrin and Remeron, EmSam(the patch) are much less likely to cause apathy. Depression itself, of course, can cause apathy.
Good luck


Jhazzi
Rating
Yeppers, that's how I was made to feel. I didn't have a care in the world about anything! Things that I should have cared about didn't matter.

Admittedly, they were very beneficial when I needed them. I decided to slowly wean myself off of them and increased my communication with God. I made it through just fine.

I'd still use an antidepressant if needed in the future. I just don't like being "numb" when I'm otherwise, very passionate...about anything to which I give my time.


Diaboyos
Rating
That's how I feel normally and they were supposed to help with it but they didn't so I stopped taking them.


coffeejitterzz
I serisouly believe that they def do make you feel nothing... For years i couldnt cry.. i hated people and animals.. People would call me cold because i could care less of peoples feelings.. I just never cared about anything ever. When i got off my meds about 3 months ago i cried for the first time in 12 years!!!! I actually care about people and animals now too! Its reallt weird having these feeling that i never experienced before...


addicted to piercings
on the contrary. anti-depressants give me a sense of normalcy and a strong desire to live a fully active life. perhaps your dosage is too low. that could cause the feelings you are eperiencing. check w/your doctor to see if s/he feels there's a need to up your medication. it happens all the time, so please don't despair. help is available.


!{¤©¤}!
Rating
you can't generalize when it comes to these types of medications, it all depends on what kind of person you are.


Care Bear
When I was taking effexor that's how I felt. It was exactly what I needed. Got pregnant & had to go off of it. Went back on it after baby was born & it just didn't do anything for me. Now I'm on Paxil & it just don't seem to be working & the dose has been increased twiced.
I don't think I'll ever find anything to work for me like effexor did before. To not care about things & not be constantly worried & not anxious or panicky.... isn't that what these meds are suppose to do?


Bo D
Yes, they can make you feel numb.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.024
Copyright (c) 2014 HealthExpertAdvice Friday, November 28, 2014
Terms of use - Privacy Policy